# SDR DALA2019040502289

- Difficulty date: March 25, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 6,738 hours, 3,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 31 INOP, REPLACED EMERGENCY LIGHT ASSY
